Loading [MathJax]/jax/output/SVG/config.js
Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports], 2019, Volume 16, Pages 1901–1912
DOI: https://doi.org/10.33048/semi.2019.16.135
(Mi semr1176)
 

This article is cited in 1 scientific paper (total in 1 paper)

Probability theory and mathematical statistics

On improvement of statistical estimators in a power regression problem

E. N. Savinkinaab, A. I. Sakhanenkoab

a Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia
Full-text PDF (164 kB) Citations (1)
References:
Abstract: We consider a task of estimating an unknown parameter in a special class of nonlinear regression problems. The second step of a two-stage estimation method is presented (with the first step consistent estimators being already obtained). The asymptotic normality of these estimators is proved.
Keywords: non-linear regression, power regression, statistical estimators, asymptotically normal estimators, two-stage estimation, improved estimators.
Funding agency Grant number
Siberian Branch of Russian Academy of Sciences I.1.3., проект № 0314-2019-0008
Russian Foundation for Basic Research 17-01-00683_а
Received October 29, 2019, published December 11, 2019
Bibliographic databases:
Document Type: Article
UDC: 519.23
MSC: 62F12
Language: Russian
Citation: E. N. Savinkina, A. I. Sakhanenko, “On improvement of statistical estimators in a power regression problem”, Sib. Èlektron. Mat. Izv., 16 (2019), 1901–1912
Citation in format AMSBIB
\Bibitem{SavSak19}
\by E.~N.~Savinkina, A.~I.~Sakhanenko
\paper On improvement of statistical estimators in a power regression problem
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1901--1912
\mathnet{http://mi.mathnet.ru/semr1176}
\crossref{https://doi.org/10.33048/semi.2019.16.135}
Linking options:
  • https://www.mathnet.ru/eng/semr1176
  • https://www.mathnet.ru/eng/semr/v16/p1901
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:304
    Full-text PDF :147
    References:36
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025